Exponentiable functors between quantaloid-enriched categories - Archive ouverte HAL Access content directly
Journal Articles Applied Categorical Structures Year : 2009

Exponentiable functors between quantaloid-enriched categories

Abstract

Exponentiable functors between quantaloid-enriched categories are characterized in elementary terms. The proof goes as follows: the elementary conditions on a given functor translate into existence statements for certain adjoints that obey some lax commutativity; this, in turn, is precisely what is needed to prove the existence of partial products with that functor; so that the functor's exponentiability follows from the works of Niefield [1980] and Dyckhoff and Tholen [1987].

Dates and versions

hal-03606837 , version 1 (12-03-2022)

Identifiers

Cite

Maria Manuel Clementino, Dirk Hofmann, Isar Stubbe. Exponentiable functors between quantaloid-enriched categories. Applied Categorical Structures, 2009, 17 (1), pp.91-101. ⟨10.1007/s10485-007-9104-5⟩. ⟨hal-03606837⟩

Altmetric

Share

Gmail Facebook X LinkedIn More